# SDR 97ZZZX3178

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777MR
- Make and model: Lear 24
- Aircraft serial: 24142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 231200059
- Condition: Corroded
- Location: Fuselage
- Part time: 9,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION IN SKIN PANEL AT RIGHT HAND AFT FUSELAGE BETWEEN FRAMES 23 AQND 26 IN AN AREA BELOW ENGINE PYLON.  CORROSION POSSIBLY DUE TO TRAPPED MOISTURE IN FOAM INSULATION BETWEEN FUSELAGE FUEL TANK AND STRUCTURE.  REPLACED SKIN BETWEEN FRAME 23 AND 26, FS 281.5 - FS 326.57, PER FORM 337.
